MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; INTRODUCER, CATHETER

ANGIODYNAMICS ANGIODYNAMICS; INTRODUCER, CATHETER
Model Number 06597052
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
An end user reported an issue with a stf 4f m.I.Kit 45cm nt/t echo s.During a procedure, the introducer broke inside of the patient.No further details were provided.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Additional Manufacturer Narrative
Returned for evaluation was a 4f coaxial micro-introducer sheath.As received the returned sheath was in two pieces with a separation of the sheath tubing ~1.5cm distal from the hub.Scar 004842 and the returned sample were sent to the supplier, greatbatch for sample evaluation/root cause determination and dhr review of the reported lot.Per scar0 04842 response, dhr review did not reveal any discrepancies that would have contributed to this event.Visual analysis on the returned device revealed a mark/cut that was likely caused by a tool outside of coax package.No manufacturing non-conformance observed during evaluation of the returned device.The customer's reported complaint description is confirmed for sheath tubing detached; tubing was sliced (by sharps) with indications of being pulled to failure.Although the reported complaint description is confirmed, a definitive root cause for the event cannot be determined.A review of previously reported complaints and investigations for this failure mode for this sheath device revealed that a potential root cause is the tubing being nicked by sharp instrument (e.G.Scalpel) and then tubing pulled to failure during sheath removal (pulling on hub).A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.The review confirms that the lots met all material, assembly and performance specifications; i.E.No ncr associated with reported failure mode.Labeling review: the instructions for use which is supplied to the end user with this catalog number contains the following statements: intended use the micro access kit is used for percutaneous introduction of a guidewire or catheter into the vascular system following a small 21-gauge needle stick.Potential complications · perforation of a vessel or viscus · laceration of a vessel or viscus · embolism instructions for use 1.Gain percutaneous access with the 21 gauge needle.2.Advance the 0.018" guidewire through the 21 gauge needle.3.Withdraw the entry needle while leaving the 0.018" guidewire in place.4.Advance the micro-introducer over the 0.018" guidewire.5.Remove the 0.018" guidewire and the micro-introducer inner dilator.6.Advance up to a 0.038" guidewire or catheter through the micro introducer sheath.7.Remove micro-introducer sheath.A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.  the review confirms that the lots met all material, assembly and performance specifications; i.E.No ncr associated with reported failure mode.(b)(4).
 
Additional Manufacturer Narrative
**udi related data quality updates only** the information in this report has been corrected to match the data submitted in global unique device identification database (gudid).Reference (b)(4).Corrections: d4 : model number, expiration date, udi.

Brand Name
ANGIODYNAMICS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
5086587990
MDR Report Key17907100
Report Number1319211-2023-00070
Device Sequence Number20466089
Product Code DYB
UDI-Device IdentifierH787065970520
UDI-PublicH787065970520
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number06597052
Device Catalogue Number06597052
Device Lot Number5789297
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer11/09/2023
07/11/2024
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/17/2023
07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age13 YR
Patient SexMale